# SDR CALA2021042800556

- Difficulty date: April 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 116,167 hours, 17,905 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 146T6322
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-06-3-7007 BULK CGO DOOR INTERNAL LOWEST FRAME FOUND CHIPPED REF NR LP 9130524 BULK CGO DOOR INTERNAL LOWEST FRAME REPLACED AND INSTALLED AS PER SRM 51-10-02 AND SRM 51-40-02 AND ATTACH FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO 24 ACCOMPLISHED ADD EMP:V897532 RII BY HX203084,APPROVED BULK CGO DOOR INTERNAL LOWEST FRAME REPLACED AND INSTALLED AS PER SRM 51-10-02 AND SRM 51-40-02 AND ATTACH FORM 44-0008 MAINTENANCE WORKSHEET ITEM 1 TO 24 ACCOMPLISHED ADD EMP:V897532
